# SDR DALA2017101307494

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Damaged
- Location: Bs 1500 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  BS 1500, STRINGER 25 TO 26L.  PREVIOUS FRAME REPAIR FASTENER HEADS PULLING THROUGH DOUBLER. REMOVED AND REPLACED THE FRAME REPAIR DOUBLER IAW SRM.
